ISSN: 2375-3927
International Journal of Mathematical Analysis and Applications  
All Issues
 
 
Volume 5, 2018
Volume 4, 2017
Volume 3, 2016
Volume 2, 2015
Volume 1, 2014
No.1 (Apr.) No.2 (Jun.) No.3 (Aug.) No.4 (Oct.) No.5 (Dec.)
Vol.1, No.5, December 2014
 
 
 
[01]     
Amir Hassanzadeh,  Nasser Mostafavinia,  Reza Esmaily,  Nader Pourmahmoud

International Journal of Mathematical Analysis and Applications, Publication Date: Nov. 29, 2014, Pages: 73-79

1319 Views Since Nov. 29, 2014     874 Downloads Since Apr. 12, 2015

[02]     
Loc Nguyen

International Journal of Mathematical Analysis and Applications, Publication Date: Jan. 10, 2015, Pages: 80-83

1407 Views Since Jan. 10, 2015     310 Downloads Since Apr. 12, 2015





 
  Join Us
 
  Join as Reviewer
 
  Join Editorial Board
 
Share:
 
 
Submission
 
 
Membership